Algorithms for Subsequence Combinatorics

Cees Elzinga, Sven Rahmann, Hui Wang

Research output: Contribution to journalArticle

37 Citations (Scopus)
LanguageEnglish
Pages394-404
JournalTheoretical Computer Science
Volume409
Issue number3
DOIs
Publication statusPublished - 2008

Cite this

Elzinga, Cees ; Rahmann, Sven ; Wang, Hui. / Algorithms for Subsequence Combinatorics. In: Theoretical Computer Science. 2008 ; Vol. 409, No. 3. pp. 394-404.
@article{0e46390fb24b44dc83eb5b78f85ac391,
title = "Algorithms for Subsequence Combinatorics",
author = "Cees Elzinga and Sven Rahmann and Hui Wang",
year = "2008",
doi = "10.1016/j.tcs.2008.08.035",
language = "English",
volume = "409",
pages = "394--404",
journal = "Theoretical Computer Science",
issn = "0304-3975",
publisher = "Elsevier",
number = "3",

}

Algorithms for Subsequence Combinatorics. / Elzinga, Cees; Rahmann, Sven; Wang, Hui.

In: Theoretical Computer Science, Vol. 409, No. 3, 2008, p. 394-404.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Algorithms for Subsequence Combinatorics

AU - Elzinga, Cees

AU - Rahmann, Sven

AU - Wang, Hui

PY - 2008

Y1 - 2008

U2 - 10.1016/j.tcs.2008.08.035

DO - 10.1016/j.tcs.2008.08.035

M3 - Article

VL - 409

SP - 394

EP - 404

JO - Theoretical Computer Science

T2 - Theoretical Computer Science

JF - Theoretical Computer Science

SN - 0304-3975

IS - 3

ER -